# SDR CALA2022071501754

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 78,582 hours, 16,500 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: 119012001
- Part serial: 3090
- Condition: Warning Message
- Location: R-H Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED TAKE OFF DUE TO R HYD QTY  EICAS MSG. REJECT AT 135 KTS. BTMS 8-9 ON WHEELS ON AC ARRIVAL CREW REPORT R/H HYD QTY EICAS CAUTION MSG SHOWN ON ON ARRIVAL TO AC HYD QTY INDICATIONS WERE L/H 0.97 C 0.94 R/H TAKE OFF ROLL IT EXTINGUISHED AND RETURNED CAUSING THE CREW TO 1.06 AIRCRAFT DID TAKE AUTO EVENT SNAP SHOT PLEASE FIND PICTURE ABORT TAKE OFF. ARRACHED. L/H 0.95 C 0.93 R/H 0.41. FIRE PLEASE REFER TO LOG PAGE 9063970 FOR REMOVAL INSTALLATION. AMM 05-51-14-212-111 AND IAW AMM 05-51-14-212-094. AS STATED IN PREVIOUS UPDATE TYRES #1, #2, #5 AND #6 AND BRAKE UNIT AT #2 REPLACED. FOUND L/H MLG TIRE FUSES MELTED AT #2 AND #6 LOCATION TIRES REQUESTED FROM TOMC TO REMOVE AND REPLACE QAR, CVR AND DFDR PERFORMED HIGH ENERGY STOP INSPECTION ON L/H MLG AND FOUND FWD PERFOMED HIGH ENERGY STOP INPECTION ON R/H MLG IAW AMM DUE TO WHEELS #2 AND #6 BEING DEFLATED TYRES #5 AND #6 REPLACED SDR FLAGGED FYI FIRE BRIGADE USED WATER ONLY ON AIRCRAFT BRAKES. DEFLATED PLEASE REFER TO LOG PAGE 9063981 FOR #1 TIRE PLEASE REFER TO LOG PAGE 9055550 FOR REMOVAL INSTALLATION. INBD AXLE DISCOLOURED AND L/H AFT AXLE DISCOLOURED SUSPECT 05-51-14-212-089 AND 05-51-14-212-094 NO FINDINGS NOTED ON R/H PLEASE REFER TO LOG PAGES 9056991 AND 9057011 FOR REMOVAL REPLACEMENT AND LOG PAGE 9063970 FOR #2 WHEEL REPLACEMENT. BRAKE SLIGHT HEAT DAMAGE LOG PAGES 9064032 AND 9064072 RAISED TO MLG. INSTALLATION. UNIT AT #2 LOCATION REMOVED AND REPLACED DUE TO SUSPECT BRAKE PERFORM HEAT DAMAGE INSPECTION IN
